Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Suffer Occational chest pains. X-ray normal. Elevated blood pressure. Taking aspirin. What can be done?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Occational chest pains (left side - upper stomach)
Doctors ex-rays and ultra sound shows normal
Stress test and heart monitor shows normal
slight elevated blood pressure and shortness of breath during sleep especially when turning to left side. Usually stay active, walk in parks and work out at least once per week with some weights and cardio. Weight fluctuates between 165lbs to 170, height is 5'5". Hospital Doctor had mentioned to ask GP to send me to a colinoscopy, other doctor after duing stress test asked to reduce crestor at night to every othe night and take asperin 350 if feel chest pains. Also experiencing occational blood pressure hikes, but could be due to enxiety confition.

Any comments?

Posted Thu, 8 Aug 2013 in Hypertension and Heart Disease
Answered by Dr. Shruti Rijhwani 52 minutes later
Hi !

Thank you for your query.

Dear sir,

Well looking into your history I see that you suffer from occasional chest pains left side for which you have been evaluated . From the details you have provided it is very unlikely that you suffer from cardiac illness as your ECG and stress test are normal But coronary angiography remains the gold standard for that .

You treating doctor is suspecting this to be acid peptic disease may be as that condition can also give rise to such symptoms .Occasional rise in Blood Pressure can be due to anxiety as it leads to sympathetic stimulation and thus leads to raised blood pressure levels .

You have been prescribed right medications , just continue with them.

Hope you are satisfied with the answer.

Wish you good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor